# SDR IPXA2018092434270

- Difficulty date: August 4, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 116,253 hours, 19,596 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B380523
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CAP UPPER OF MAIN DECK FLOOR STRUCTURE AT BS 620, BETWEEN LBL 11.33 AMD RBL 11.33.  REPAIRED IAW EO B747-5310-70011-A.
